MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 23MM BIOSTEON SCREW DRIVER; SCREWDRIVER

STRYKER ENDOSCOPY-SAN JOSE PKG., 23MM BIOSTEON SCREW DRIVER; SCREWDRIVER
Model Number 234-020-234
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the device broke during the procedure.The tip was retrieved.
 
Additional Manufacturer Narrative
Alleged failure: the tip of the biosteon screw driver broke while implanting the screw.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: use of excessive force, screw inserted at an angle, incorrect size of screw for tunnel/graft, tap not used before insertion, or driver not fully inserted into screw.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG., 23MM BIOSTEON SCREW DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12838154
Report Number0002936485-2021-00644
Device Sequence Number4830191
Product Code HXX
UDI-Device Identifier07613154111190
UDI-Public07613154111190
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-020-234
Device Catalogue Number234-020-234
Device Lot Number193973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age23 YR
Patient SexMale